Stability analysis of asset flow differential equations

Duran A.

APPLIED MATHEMATICS LETTERS, vol.24, pp.471-477, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2010.10.044
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.471-477
  • Istanbul Technical University Affiliated: Yes


I study the stability analysis of the solutions for the dynamical system of nonlinear asset flow differential equations (AFDEs) in three versions. I show that the previous two versions are not structurally stable mathematically because there are infinitely many critical points. It is important to reformulate a problem in order to eliminate any hypersensitivity in the mathematical model. I find that there is no critical point in the new version unless the chronic discount over the past finite time interval is zero. (C) 2010 Elsevier Ltd. All rights reserved.